Academic Journals Database
Disseminating quality controlled scientific knowledge

A Certain Subclass of Analytic Functions

Author(s): Young Jae Sim | Oh Sang Kwon

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 02;
Issue: 04;
Start page: 291;
Date: 2012;
Original page

Keywords: Univalent Functions | Convex Functions | Subordination | Order of Convexity

In the present paper, we introduce a class of analytic functions in the open unit disc by using the analytic function qα(z)=3/(3+(α-3)z-αz2), which was investigated by Sokó? [1]. We find some properties including the growth theorem or the coefficient problem of this class and we find some relation with this new class and the class of convex functions.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?